# SDR CA011003006

- Difficulty date: September 24, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,986 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCC4YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: LW18853
- Condition: Loose
- Location: Rt Eng Nr 3 Cyl
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED INTERMITTENT SLIGHT POWER LOSS & ROUGH RUNNING AT CRUISE POWER, GROUND POWER RUNS SHOWED NORMAL. INSPECTION OF RT ENGINE FOUND NR 3 CYLINDER FUEL INJECTOR "LOOSE" IN CYLINDER HOUSING AND FUEL STAINING AROUND THE AREA. FUEL INJECTOR THREADS & CYLINDER THREADS WERE DAMAGED. IT WAS NOTED THE FUEL INJECTOR LINES WERE PROPERLY CLMAPED AS OUTLINED IN AD 93-02-05 (SB 342). INSPECTION OF THE OTHER INJECTORS FOUND NO PROBLEMS. SUSPECT VIBRATION TO HAVE CAUSED THE INJECTOR TO LOOSEN. NO UNUSUAL VIABRATION REPORTED PREVIOUS TO THIS.
